# SDR COMA0060738

- Difficulty date: September 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 11,694 hours, 11,074 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEAD SPOT IN CONTROL YOKE IN ROLL AND PITCH MOVEMENT.  TORQUED NUT ON CO-PILOTS CONTROL YOKE.  CHECKED CABLE TENSION AND CHECKED FLIGHT CONTROLS FOR PROPER TRAVEL.
